Singularity from Eulerian Viewpoint
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 305-319
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1998_221_a18,
author = {B. Chen and M. Yan},
title = {Singularity from {Eulerian} {Viewpoint}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {305--319},
year = {1998},
volume = {221},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1998_221_a18/}
}
B. Chen; M. Yan. Singularity from Eulerian Viewpoint. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 305-319. http://geodesic.mathdoc.fr/item/TM_1998_221_a18/